Existence and controllability result for semilinear evolution integrodifferential systems

R. Sakthivel, S. M. Anthoni, J. H. Kim

Research output: Contribution to journalArticle

19 Citations (Scopus)


This paper focuses on existence and controllability results of nonautonomous semilinear evolution integrodifferential systems in Banach spaces. Without imposing severe compactness condition on the resolvent operators, we obtain sufficient conditions for the existence and controllability results by using a fixed-point analysis approach. Finally, we apply these to a control system governed by distributed parameter systems.

Original languageEnglish
Pages (from-to)1005-1011
Number of pages7
JournalMathematical and Computer Modelling
Issue number8-9
Publication statusPublished - 2005 Apr 1


All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cite this